# SDR SWAA2021122152325

- Difficulty date: December 12, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHT ROW # R/H INOP. ; EMERGENCY LIGHT ROW #3 RH INOP. / [01] RELAMPED #3 RH EMERGENCY LIGHT AS PER REF B737 AMM 33-51-03-960-801 PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AS PER REF B737 AMM 33-51-00-710-801 FOUND NORMAL; [02] VERIFIED STEP 1
